Jump to content
Important Survey - Please Participate ×

Fast mitrazapine taper


[To...]

Recommended Posts

Mitrazapine is typically only sedating at doses lower than 15 mg, so i am surprised that it helps you sleep. I,too, am on it so I can relate to the weight gain. I gained almost 25 pounds in less than two months on it. It can be very difficult for some to come off of it. I have only tried a couple of times in the last few years but the insomnia and benzo like withdrawal symptoms was something I was just not ready to go through again. However, like you, I would like to be off of it someday. I should of known something was up when I was told that I had to be weighed prior to starting it. Haven been skinny my whole life I had no idea that i could become victim of excess weight. I hate it. You may consider trying to make a 10 percent cut and see how you handle it. Some can come off of it with not a whole lot of difficulty.
Link to comment
Share on other sites

I did a quick one month taper off mirt because of weight gain. I was always skinny until the mirt and gained 35 lb in one year. The withdraw was really hard and I switched to trazadone. I've been able to lose 10 while on traz. If u have trouble tapering off remeron, u could get on traz for a month..
Link to comment
Share on other sites

i was taking it for a while for sleep, but the next grogginess is too much. and sugar cravings. stopped abruptly no problems

have it my emergency box if I really need some better sleep

i prefer zombie like feeling of seroquel than mirtazapine.

Link to comment
Share on other sites

i was taking it for a while for sleep, but the next grogginess is too much. and sugar cravings. stopped abruptly no problems

have it my emergency box if I really need some better sleep

i prefer zombie like feeling of seroquel than mirtazapine.

 

Just curious as I am about to start this medicine at 7.5 mg....how is the grogginess on remeron different than on seroquel?

Link to comment
Share on other sites

seroquel at around 50mg feel just heavy next day, but it usually leaves you after couple of hours, and it doesn't kill your motivation as much, doesn't affect your cravings etc

mirtazapine at 7.5 feels just like being drunk all day, and those sugar cravings...

it is a bit effective for anxiety though, thats why i like to have it occasionally if im willing to pay the price lol

 

i was taking it for a while for sleep, but the next grogginess is too much. and sugar cravings. stopped abruptly no problems

have it my emergency box if I really need some better sleep

i prefer zombie like feeling of seroquel than mirtazapine.

 

Just curious as I am about to start this medicine at 7.5 mg....how is the grogginess on remeron different than on seroquel?

Link to comment
Share on other sites

I would not taper fast, I've only been on the stuff for two weeks and I cut down and I got really sick. I couldn't imagine tapering fast on the stuff. I suggest 10% every two weeks until you're done
Link to comment
Share on other sites

Also mirtazapine doesn't make you fat, it just gives you the appetite to keep eating. I just suggest some healthier options for food. I have sugar-free candy which are great
Link to comment
Share on other sites

×
×
  • Create New...